I was on Keppra and it made me feel crazy! I felt out of control! One time I wanted to admit myself to the hospital. I was afraid that I would hurt myself.
Having Epilepsy for 41 years, I have built an immunity against My Meds, this is why have to take high mgs.
I'm in keppra, my doctor increased it because of migraines and added Elavil as well, but the migraines didn't decrease and I noticed swelling in my ankles... So I slowly weaned off the higher dose of keppra, noticed no change in the frequency of the migraines, so I slowly weaned off of the elavil completely and again zero change in the frequency of the migraines, but the swelling in my ankles did lessen. I see my neurologist tomorrow and as always I will be upfront and honest about my meds. Not sure how he's going to react, little worried about that. Speaking solely for myself, I'm pretty in tune with my body and my PCP, whom I saw Friday, understands that. But I definitely do not recommend anyone else to take it upon themselves to adjust any medications. But as hallucinations, that's got to be scary. I'm sorry that's happened to you, get to your neurologist asap. Like someone else mentioned we are all different when it comes to side effects. Good luck and stay safe.
I was on it 4 a little, but did a lot better than 1 of the medicines I'm on now.
We never share your personal information with anyone.